Fishermen’s Profits Maximization: Case of Generalized Nash Equilibrium of a Non-symmetrical Game

Acta Biotheoretica 62 (3):325-338 (2014)
  Copy   BIBTEX

Abstract

In the present paper, we consider a bio-economic equilibrium model which describes the dynamics of a fish population fished by several fishermen seeking to maximize their profits. Each fisherman tries to find the fishing effort which maximizes his profit at biological equilibrium without any consultation with others, but all of them have to respect two constraints: (1) the sustainable management of the resources ; and (2) the preservation of the biodiversity. With all these considerations, our problem leads to a generalized Nash equilibrium problem. The objective is to show that even when a fisherman i\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}ii\end{document} provides a fishing effort equal to twice the fishing effort of a fisherman j\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}jj\end{document}, then the profit of fisherman i\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}ii\end{document} is not necessarily double that of fisherman j\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}jj\end{document}.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,599

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Hard Provability Logics.Mojtaba Mojtahedi - 2021 - In Mojtaba Mojtahedi, Shahid Rahman & MohammadSaleh Zarepour, Mathematics, Logic, and their Philosophies: Essays in Honour of Mohammad Ardeshir. Springer. pp. 253-312.
Minimal elementary end extensions.James H. Schmerl - 2017 - Archive for Mathematical Logic 56 (5-6):541-553.
Two-cardinal diamond and games of uncountable length.Pierre Matet - 2015 - Archive for Mathematical Logic 54 (3-4):395-412.
Isomorphic and strongly connected components.Miloš S. Kurilić - 2015 - Archive for Mathematical Logic 54 (1-2):35-48.

Analytics

Added to PP
2015-01-31

Downloads
44 (#559,203)

6 months
5 (#860,126)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references